# SDR COOSDR010044

- Difficulty date: June 21, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING - CENTER WING BOX - REAR SPAR CRACKED - STA 663.0/ RBL6.150/ WL 170.4
